A Single Server Retrial Queue with Impatient Customers
In the present paper, a single server retrial queue with impatient customers is studied. The primary arrivals and repeating calls follow the Poisson distribution. The service time is exponentially distributed. Explicit time-dependent probabilities of an exact number of arrivals and departures from the orbit are obtained by solving the differential-difference equations recursively. Steady state solution of the number of busy servers is obtained. The numerical results are graphically displayed to illustrate the effect of arrival rate, retrial rate and service rate on different probabilities against time. Some special cases of interest are also deduced.
Bateman, H. (1954). Tables of integral transforms, Vol.1, Mcgraw-Hill Book Company, New York.
Bunday, B.D. (1986). Basic Queueing Theory, Edward Arnold (Publishers) Ltd., London.
Falin, G.I. and Templeton, J.G.C. (1997). Retrial queues, Chapman and Hall, London. http://dx.doi.org/10.1007/978-1-4899-2977-8
Garg, P. C., Srivastava, S.K. & Bansal, S.K. (2009). Explicit time-dependent solution of a two-state retrial queueing system, Pure and Applied Mathematika Sciences, LXIX (1-2), 33–50.
Pegden, C. D. & Rosenshine, M. (1982). Some new results for the M/M/1 queues, Management Science, 28(7), 821–828. http://dx.doi.org/10.1287/mnsc.28.7.821
Copyright (c) 2012 Mathematical Journal of Interdisciplinary Sciences
This work is licensed under a Creative Commons Attribution 4.0 International License.
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|